MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE XL +7

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE XL +7
Catalog Number 01.25.014
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 24 july 2018.Lot 154620: (b)(4) items manufactured and released on 16 december 2015.Expiration date: 2020-11-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Visual inspection performed on the 18th july 2018 by washing & packaging manager and technical director, assisted by medacta complaint specialist.The device was inspected and the presence of a black sign is confirmed.The black sign is likely to be caused by a too high force applied to the measuring gauge used to control the ball head cone depth just before the packaging.The jig used for this lot of femoral heads was made of black pom-c, a plastic medical grade material, and the 'drop' signs is likely to be due to the evaporation of the alcohol used to sanitize it prior to use.From the june 2017 this gauge is no longer used and it has been replaced by a stainless steel caliber.
 
Event or Problem Description
A black sign was found in the internal part of the cocr ball head, a ceramic head was used to complete the surgery.In addition, the surgeon suggested to modify the picture on the implant label; it is without the collar while the implant has it.

Brand Name
COCR BALL HEAD 12/14 Ø 28 SIZE XL +7
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7722405
Report Number3005180920-2018-00550
Device Sequence Number19058594
Product Code JDI
UDI-Device Identifier07630030805134
UDI-Public07630030805134
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2020
Device Catalogue Number01.25.014
Device Lot Number154620
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight88